Vol. 15 No. 4 (2026)

					View Vol. 15 No. 4 (2026)
Published: 22-10-2026

Articles

  • THE FIRST FUNDAMENTAL GROUP OF THE PERMUTATION GROUP

    Aidil Adrianda Afrizal, Yanita Yanita
    460-465
    DOI: https://doi.org/10.25077/jmua.15.4.460-465.2026
  • OPTIMIZATION MODELING OF BIOGAS PRODUCTION PERFORMANCE FROM COW MANURE AND SUGARCANE TOPS USING THE GAUSS-NEWTON METHOD

    Susila Bahri, Christ Samuel Tobing
    466-480
    DOI: https://doi.org/10.25077/jmua.15.4.466-480.2026
  • A STUDY OF THE IMPACT OF BOUNDS ON TOPOLOGICAL INDICES WITH SELECTED MODEL OF THE ALBERTSON INDEX AND THE SIGMA INDEX

    Jasem Hamoud, Duaa Abdullah
    481-494
    DOI: https://doi.org/10.25077/jmua.15.4.481-494.2026
  • EVALUATION AND DEVELOPMENT OF MACHINE-LEARNING-BASED COMPLIANCE SCORING MODELS FOR ALCOHOLIC BEVERAGES EXCISE TAXPAYER IN INDONESIA WITH INNOVATIVE ENCODING STRATEGY

    Boy Riansyah, Bagus Sartono, Farit M Afendi
    495-505
    DOI: https://doi.org/10.25077/jmua.15.4.495-505.2026
  • ON PRIME LABELING OF TYPE I STAR FLOWER GRAPH AND THE COMB PRODUCT WITH STAR GRAPH

    Nur Fikriyah Alkamila, Desi Rahmadani, Mochammad Hafiizh
    506-514
    DOI: https://doi.org/10.25077/jmua.15.4.506-514.2026
  • CONNECTIVITY INDICES OF POWER GRAPH OVER DIHEDRAL GROUPS D2pq

    Arif Munandar
    515-526
    DOI: https://doi.org/10.25077/jmua.15.4.515-526.2026
  • OPTIMIZATION OF TOURIST ROUTES IN BATAM CITY USING INTEGER LINEAR PROGRAMMING WITH DESTINATION CATEGORY CONSTRAINTS

    Andro Kurniawan, Syifaul Janan, Yoli Agnesia, Agustina Veronika
    527-543
    DOI: https://doi.org/10.25077/jmua.15.4.527-543.2026
  • TRANSFORMATION OF COMPARTMENT MODELS INTO 1D RANDOM WALKS ON WEIGHTED DIGRAPHS

    Alfi Maulani, Andri Sofyan Husen
    544-550
    DOI: https://doi.org/10.25077/jmua.15.4.544-550.2026
  • ON EDGE IRREGULAR LABELING WITH MINIMUM DISTINCT INTEGER LABELS FOR SOME STANDARD GRAPHS

    Husnul Khotimah, Fitriana Hasnani, Meryta Febrilian Fatimah
    551-564
    DOI: https://doi.org/10.25077/jmua.15.4.551-564.2026
  • STABILITY ANALYSIS OF A DENGUE MODEL WITH AWARENESS AND REINFECTION

    Moch.Zakky, Budi Priyo Prawoto
    565-574
    DOI: https://doi.org/10.25077/jmua.15.4.565-574.2026
  • CONSUMER SWITCHING BEHAVIOR AND CAFE COMPETITIVE STRATEGIES IN THE UNIVERSITAS NEGERI GORONTALO AREA: A MARKOV CHAIN AND GAME THEORY APPROACH

    Nurfadillah Rahmadaniyah Isa, Monica Pratiwi, Jamal Darusalam Giu
    575-593
    DOI: https://doi.org/10.25077/jmua.15.4.575-593.2026
  • ON METRIC DIMENSION IN GENERALIZED PARACHUTE GRAPH AND DUTCH WINDMILL GRAPH CORONA NULL GRAPH

    Tri Atmojo Kusmayadi, Laili Dhani Ramadhan, Fadila Yogi Syahidatun Wahidah
    594-600
    DOI: https://doi.org/10.25077/jmua.15.4.594-600.2026
  • A COMPUTATIONAL APPROACH TO DETERMINING THE LOCATING-CHROMATIC NUMBER OF PIZZA GRAPHS

    Agus Irawan, Asmiati Asmiati
    601-610
    DOI: https://doi.org/10.25077/jmua.15.4.601-610.2026
  • ON THE METRIC DIMENSION OF BUCKMINSTERFULLERENE-TYPE (B60(1, t)) FOR 1 <= t <= 5

    Des Welyyanti, Mutia Amalia, Lyra Yulianti, Rifda Sasmi Zahra
    611-623
    DOI: https://doi.org/10.25077/jmua.15.4.611-623.2026
  • SEMIPARAMETRIC CONTINUOUS MORTALITY MODELING VIA GAUSSIAN PROCESS RESIDUAL CORRECTION ON TMPI 2023

    Sandy Salomo Saruan, Gusti Ayu Dwi Yanti, Fitrotunnisa Fitrotunnisa
    624-643
    DOI: https://doi.org/10.25077/jmua.15.4.624-643.2026